Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 31, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 12, 2023, 3:46 PM MDT for Lincoln County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2023, 3:46 PM MDT (21:46 UTC)
- Expired
- Jun 12, 2023, 6:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 115 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
213
WGUS55 KBOU 122146
FFWBOU
COC073-130045-
/O.NEW.KBOU.FF.W.0031.230612T2146Z-230613T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
346 PM MDT Mon Jun 12 2023
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
Northeastern Lincoln County in east central Colorado...
* Until 645 PM MDT.
* At 346 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of
rain have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hugo and Arriba.
This includes the following streams and drainages...
South Fork Republican River, Sevenmile Creek, Coon Creek, Big
Sandy Creek, Dugout Creek and Hell Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Excessive runoff from this storm will cause flash flooding of small
creeks and streams, country roads, farmland along creeks, and other
low lying areas.
&&
LAT...LON 3933 10346 3944 10332 3938 10316 3938 10315
3924 10316 3922 10315 3914 10316 3913 10316
3910 10316 3911 10352 3911 10353 3913 10352
FLASH FLOOD...RADAR INDICATED
$$
RPK2 follow-up statements
328
WGUS75 KBOU 122304
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
504 PM MDT Mon Jun 12 2023
COC073-130045-
/O.CON.KBOU.FF.W.0031.000000T0000Z-230613T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln CO-
504 PM MDT Mon Jun 12 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT THIS
EVENING FOR NORTHEASTERN LINCOLN COUNTY...
At 504 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
Hugo and Arriba.
This includes the following streams and drainages...
Coon Creek, Hell Creek, South Fork Republican River, Big Sandy
Creek, Sevenmile Creek and Dugout Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Excessive runoff from this storm will cause flash flooding of small
creeks and streams, country roads, farmland along creeks, and other
low lying areas.
&&
LAT...LON 3933 10346 3944 10332 3938 10316 3938 10315
3924 10316 3922 10315 3914 10316 3913 10316
3910 10316 3911 10352 3911 10353 3913 10352
FLASH FLOOD...RADAR INDICATED
$$
RPK653
WGUS75 KBOU 130039
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
639 PM MDT Mon Jun 12 2023
COC073-130049-
/O.EXP.KBOU.FF.W.0031.000000T0000Z-230613T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln CO-
639 PM MDT Mon Jun 12 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 645 PM MDT THIS EVENING FOR
NORTHEASTERN LINCOLN COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM MDT for portions of
central, east central, north central, and northeast Colorado.
LAT...LON 3933 10346 3944 10332 3938 10316 3938 10315
3924 10316 3922 10315 3914 10316 3913 10316
3910 10316 3911 10352 3911 10353 3913 10352
$$
DanielsonWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 2:43 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 12, 2:43 PM MDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 243 PM MDT Mon Jun 12 2023 .SHORT TERM...(This evening through Tuesday) Issued at 240 PM MDT Mon Jun 12 2023 Heavy rain potential should shift eastward the rest of the afternoon and evening, as most of the I-25 corridor is pretty thoroughly washed over at this point, with not a whole lot of instability left to work with. The main core of rain now stretches from Pueblo/Colorado Springs northeastward into southern Washington county... and thus the main area of concern will be the eastern plains, especially areas that saw significant rainfall yesterday. Rain should gradually decrease tonight as the upper low redevelops in far northeast Colorado by Tuesday morning. There's a chance we'll see some areas of drizzle/fog tomorrow morning, but haven't included in that in the grids for now. Lows should fall into the 50s across the plains tonight. As the upper low spins over the far northeastern corner of the state tomorrow, we'll see yet another round of showers and thunderstorms across the region. Weak/shallow instability (with surface temperatures in the low/mid 60s) should limit the overall convective potential, at least compared to the past couple of days. However, PWAT values near 0.7-0.9 inches along with relatively slow storm motions will still cause some concern across the burn areas and over the lower elevations for locations that have seen significant rainfall over the past few days. .LONG TERM...(Tuesday night through Monday) Issued at 240 PM MDT Mon Jun 12 2023 The extended period features a downward trend in moisture across the region by the weekend, decreasing shower/storm coverage. During the week, expect showers/storms with higher chances confined to the high country. Flash flooding remains a concern for the period, especially in the more sensitive burn areas and locations that have received plenty of rainfall previously. Wednesday marks the first hint of the set up of a new blocking pattern aloft. A ridge wedges over a portion of Colorado between a low over the NW CONUS and a low in SE Colorado. Above normal moisture mainly stays over the high country rather than the plains. With MLCAPE 600-1000 J/kg, afternoon showers and thunderstorms will be supported with the higher chances over the high country/Palmer Divide. Model soundings show a drier airmass over the urban corridor and plains, but can still expect scattered chances through the early evening hours. Flash flooding remains a threat, mainly for the burn areas, but lower of a threat than previous days. Temperatures aloft will be several degrees warmer allowing temperatures to rebound back into the mid to upper 70s across the plains/urban corridor. Ensembles show the blocking ridge slide slightly eastward Thursday as a trough moves across the central US-Canadian border. As this trough moves through, ensembles show general agreement with increasing flow aloft along with at least weak synoptic ascent. There is also a weak signal for the plume of above normal moisture to shift with the moving trough bringing more moisture to the plains. This will support showers and thunders, perhaps higher in coverage than Wednesday and increased chances for the urban corridor and plains. A few strong to severe storms are possible. Friday will be similar with chances for scattered showers and thunderstorms in the afternoon/early evening. Into the weekend, WPC cluster analysis shows a general consensus among model guidance in flow aloft becoming more zonal as a ridge attempts to build in from the south. This will support a downward trend in moisture. Still can't rule out a terrain-induced afternoon showers and thunderstorms over the high country; however, they will be lower in coverage. A warming trend in temperatures will also accompany the pattern change with highs in the low to mid 80s for the plains. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1117 AM MDT Mon Jun 12 2023 Initial round of TSRA moving through the terminals now, with mainly just heavy rain/briefly reduced visibility. Difficult forecast beyond this initial round of storms as guidance is highly uncertain with regards to any redevelopment later this afternoon. Current expectation is for a few more rounds of SHRA/weak TS through the early evening, though it wouldn't be surprising if we stay mostly dry after 20z or so. There is some potential for FG/low stratus late tonight or early Tuesday AM but not enough confidence to include at this time. More afternoon SHRA likely tomorrow afternoon for a brief window of time, with additional heavy rain possible. && .HYDROLOGY... Issued at 240 PM MDT Mon Jun 12 2023 Flash flood concerns continue across the lower elevations through the late evening given training storms and heavy precipitation rates observed early this afternoon. Flash Flood Watch will remain in effect, with the highest potential for additional flash flooding across Lincoln county. Additional rainfall on Tuesday should be a bit lighter, with less instability to work with in the area. There could still be some concerns across the lower elevations, mainly in locations that have seen significant rain the past couple of days that will be more sensitive to even light rainfall amounts. The main area of concern will be the Cameron Peak/East Troublesome burn areas, where a quick half inch to inch of rain will be possible. Threat for flash flooding continues for at least the first portion of the extended period. Higher moisture stays more confined to the high country Wednesday with chances for afternoon showers and thunderstorms. Storm motions will remain on the slower side to support at least a limited threat for flash flooding over the burn areas. There is an uptick in moisture Thursday and Friday; however, storms will likely be moving quicker. Still expect at least a limited threat over the burn areas. If winds aloft end up lighter, this may warrant an elevated threat. Moisture trends lower for the weekened which will decrease the threat for flash flooding. && .BOU WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ035-036-038>049. && SHORT TERM...Hiris LONG TERM...Mensch AVIATION...Hiris HYDROLOGY...Hiris/Mensch
Hazardous weather outlook, Jun 12, 10:47 AM MDT, 4 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1047 AM MDT Mon Jun 12 2023 COZ030>051-131700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1047 AM MDT Mon Jun 12 2023 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Widespread showers and thunderstorms are forecast today. Expect a few strong to marginally severe storms across the plains with large hail along with very heavy rain. The flash flood potential will continue today and this evening over the foothills and plains, but especially across the burn scars, portions of Larimer and Weld counties, and the Palmer Divide. Rainfall rates up to 1 inch in 30 minutes or less is possible with the stronger storms. The storms will gradually weaken and diminish later tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Flooding remains the biggest threat this week. Scattered thunderstorms and showers are possible Tuesday afternoon into late Tuesday evening across the region. Another round of showers and storms will occur Wednesday and Thursday afternoon. Thunderstorm coverage decreases Friday into the weekend for the urban corridor plains. A warmer period begins this weekend for all areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed today and this evening with reports of hail, heavy rain, and flooding appreciated.
In the hours before
Special weather statement, Jun 12, 2:08 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Denver CO
208 PM MDT Mon Jun 12 2023
COZ041-046-047-122045-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
208 PM MDT Mon Jun 12 2023
...Strong thunderstorms will impact portions of eastern Elbert and
north central Lincoln Counties through 245 PM MDT...
At 208 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado along a line extending from
8 miles south of Last Chance to 9 miles north of Kutch, or along a
line extending from 35 miles northwest of Flagler to 17 miles
southwest of Limon. Movement was northeast at 20 mph.
HAZARD...Landspouts possible and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Locations impacted include...
Limon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.
&&
LAT...LON 3900 10402 3957 10374 3957 10369 3948 10343
3892 10376
TIME...MOT...LOC 2008Z 215DEG 17KT 3962 10359 3905 10386
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
RPKSpecial weather statement, Jun 12, 2:53 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Denver CO
253 PM MDT Mon Jun 12 2023
COZ041-047-122130-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
253 PM MDT Mon Jun 12 2023
...Strong thunderstorms will impact portions of southeastern Elbert
and southwestern Lincoln Counties through 330 PM MDT...
At 252 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado along a line extending from
8 miles east of Matheson to 17 miles southwest of Forder, or along a
line extending from 11 miles southwest of Limon to 37 miles northwest
of North La Junta. Movement was east at 45 mph.
HAZARD...Landspouts possible, wind gusts of 50 to 55 mph, and half
inch hail.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kutch, Karval, Wild Horse Point, Forder and Punkin Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.
&&
LAT...LON 3852 10401 3913 10398 3912 10389 3910 10389
3911 10363 3909 10342 3852 10349
TIME...MOT...LOC 2052Z 280DEG 39KT 3914 10383 3847 10388
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
RPKSpecial weather statement, Jun 12, 2:55 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Denver CO
255 PM MDT Mon Jun 12 2023
COZ046-122130-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
255 PM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of northeastern Lincoln
County through 330 PM MDT...
At 255 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout tornado near Arriba, or 14 miles
west of Flagler, moving northeast at 30 mph.
HAZARD...Landspouts possible, wind gusts up to 50 mph, and penny
size hail.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Arriba and Genoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.
&&
LAT...LON 3916 10355 3946 10342 3945 10315 3916 10315
3913 10317
TIME...MOT...LOC 2055Z 223DEG 24KT 3930 10334
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RPKSpecial weather statement, Jun 12, 3:19 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Denver CO
319 PM MDT Mon Jun 12 2023
COZ047-122145-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
319 PM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of southeastern Lincoln
County through 345 PM MDT...
At 319 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout tornado 7 miles northwest of
Haswell, or 41 miles northeast of North La Junta, moving northeast at
35 mph.
HAZARD...Landspouts possible, wind gusts up to 50 mph, and nickel
size hail.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southeastern
Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.
&&
LAT...LON 3859 10339 3873 10317 3853 10317 3852 10332
TIME...MOT...LOC 2119Z 220DEG 33KT 3854 10324
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RPKSpecial weather statement, Jun 12, 3:23 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Denver CO
323 PM MDT Mon Jun 12 2023
COZ046-047-122200-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
323 PM MDT Mon Jun 12 2023
...Strong thunderstorms will impact portions of southeastern Lincoln
County through 400 PM MDT...
At 322 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado along a line extending from
11 miles south of Arriba to 6 miles southwest of Wild Horse Point, or
along a line extending from 15 miles southwest of Flagler to 34 miles
north of North La Junta. Movement was east at 35 mph.
HAZARD...Landspouts possible, wind gusts of 50 to 55 mph, and half
inch hail.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Boyero, Karval and Wild Horse Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.
&&
LAT...LON 3852 10378 3916 10337 3914 10316 3853 10317
TIME...MOT...LOC 2122Z 277DEG 30KT 3912 10325 3850 10359
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
RPKSpecial weather statement, Jun 12, 3:45 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Denver CO
345 PM MDT Mon Jun 12 2023
COZ042-043-122200-
Central and South Weld County CO-Northeast Weld County CO-
345 PM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of central Weld County
through 400 PM MDT...
At 344 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout tornado 7 miles east of Barnesville,
or 20 miles east of Greeley, moving north at 10 mph.
HAZARD...Landspouts possible.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Locations impacted include...
Barnesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4039 10422 4036 10445 4053 10454 4059 10427
TIME...MOT...LOC 2144Z 166DEG 9KT 4044 10435
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
DANIELSONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:21 PM MDT | Flash Flood Warning | BOU | Elbert | 3 hr |
| Jun 11, 6:55 PM MDT | Areal Flood Advisory | BOU | Larimer | 119 min |
| Jun 11, 7:01 PM MDT | Severe Thunderstorm Warning | BOU | Park | 29 min |
| Jun 11, 7:21 PM MDT | Flash Flood Warning | BOU | Larimer, Weld | 3 hr |
| Jun 11, 7:49 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Jun 11, 8:03 PM MDT | Areal Flood Warning | BOU | Douglas | 6 hr |
| Jun 11, 8:42 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 63 min |
| Jun 11, 9:46 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 44 min |
| Jun 11, 10:31 PM MDT | Areal Flood Warning | BOU | Larimer, Weld | 6 hr |
| Jun 11, 10:52 PM MDT | Areal Flood Warning | BOU | Weld | 6 hr |
| Jun 11, 11:03 PM MDT | Flash Flood Warning | BOU | Elbert, Lincoln | 5 hr |
| Jun 12, 3:24 AM MDT | Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more | 21 hr |
| Jun 12, 7:00 AM MDT | Special Weather Statement | BOU | Elbert | 45 min |
| Jun 12, 7:23 AM MDT | Areal Flood Advisory | BOU | Elbert | 2 hr |
| Jun 12, 8:59 AM MDT | River Flood Advisory | BOU | Weld | 9 days |
| Jun 12, 10:20 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Elbert, Morgan | 50 hr |
| Jun 12, 10:28 AM MDT | Areal Flood Advisory | BOU | Park | 2 hr |
| Jun 12, 10:32 AM MDT | Special Weather Statement | BOU | Jefferson | 28 min |
| Jun 12, 10:51 AM MDT | Flash Flood Warning | BOU | Elbert | 3 hr |
| Jun 12, 10:55 AM MDT | Special Weather Statement | BOU | Douglas | 35 min |
| Jun 12, 10:58 AM MDT | Areal Flood Advisory | BOU | Jefferson | 3 hr |
| Jun 12, 11:55 AM MDT | Flash Flood Warning | BOU | Grand | 3 hr |
| Jun 12, 12:07 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jun 12, 12:11 PM MDT | Special Weather Statement | BOU | Boulder | 49 min |
| Jun 12, 12:45 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 30 min |
| Jun 12, 12:48 PM MDT | Areal Flood Advisory | BOU | Boulder, Jefferson, Larimer | 4 hr |
| Jun 12, 1:06 PM MDT | Special Weather Statement | BOU | Elbert | 24 min |
| Jun 12, 1:44 PM MDT | Flash Flood Warning | BOU | Elbert | 3 hr |
| Jun 12, 2:08 PM MDT | Special Weather Statement | BOU | Lincoln | 37 min |
| Jun 12, 2:18 PM MDT | Flash Flood Warning | BOU | Elbert, Lincoln | 3 hr |
| Jun 12, 2:23 PM MDT | Tornado Warning | BOU | Lincoln | 26 min |
| Jun 12, 2:53 PM MDT | Special Weather Statement | BOU | Lincoln | 37 min |
| Jun 12, 2:55 PM MDT | Special Weather Statement | BOU | Lincoln | 35 min |
| Jun 12, 3:09 PM MDT | Areal Flood Advisory | BOU | Lincoln, Washington | 2 hr |
| Jun 12, 3:19 PM MDT | Special Weather Statement | BOU | Lincoln | 26 min |
| Jun 12, 3:23 PM MDT | Special Weather Statement | BOU | Lincoln | 37 min |
| Jun 12, 3:45 PM MDT | Special Weather Statement | BOU | Weld | 15 min |
| Jun 12, 5:47 PM MDT | River Flood Advisory | BOU | Morgan, Weld | 9 days |
| Jun 12, 5:47 PM MDT | River Flood Advisory | BOU | Morgan | 4 days |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.